Personal Page Of Jafar Sadegh Eivazloo

    Home Page

    About me


    Educational Background


    Abilities and Proficiencies


    Administrative And
      Management Background


    Teaching Courses


    Students Under
      My Supervision


    Books


    Papers


    Publications


    Lessons


    Downloads


    Conatct me


Authors: Jafar S. Eivazloo and Mojtaba Moniri
Publication Date: 2001
Article Type: Indexed Journal or ISI
Article Title: Using nets in Dedekind, monotone, or Scott incomplete ordered fields and definability issues
Journal Name: Proceedings of the Ninth Prague Topological Symposium
Pages: 195-203
PDF File:

Authors: Jafar S. Eivazloo and Mojtaba Moniri
Publication Date: 2002
Article Type: Indexed Journal or ISI
Article Title: Pathological functions on Puiseux series ordered fields and others
Journal Name: Lobachevskii Journal of Mathematics
Pages: 13-18
PDF File:

Authors: Jafar S. Eivazloo and Mojtaba Moniri
Publication Date: 2003
Article Type: Indexed Journal or ISI
Article Title: Expansions of ordered fields without definable gaps
Journal Name: Mathematical Logic Quaterly
Pages: 72-82
PDF File:

123


ITCenter of the University of Tabriz
CopyRight @ 2009 Imen Pardaz Azar Inc.. All rights reserved